# SDR TSAA0333023

- Difficulty date: February 4, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N743AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD ENTRY DOOR EXIT LIGHT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
